MAUDE Adverse Event Report: ANCHOR PRODUCTS COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; SPECIMEN BAG

ANCHOR PRODUCTS COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; SPECIMEN BAG
Model Number TRS080
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint is inconclusive.The device will not be returned for evaluation and no photographic evidence was provided.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution were found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following; only physicians trained in the techniques of laparoscopic or minimally invasive surgery and the use of retrieval bags to remove tissue should use the product.Care should be taken when using sharp and electrosurgical devices.Note the size of the trocar when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid in the removal of the anchor tissue retrieval system.This issue will continue to be monitored through the complaint system to ensure patient safety.
 
Event or Problem Description
Information was received via (b)(6) incident # - (b)(4).It was reported that the trs080, anchor bag was used in a cholecystectomy on (b)(6) 2019.It was introduced into the abdomen to retrieve the gall bladder (this is normal practice) the gall bladder was placed in the retrieval bag with a 2x2 swab again (normal practice).As the surgeon went to pull on the string of the retrieval bag to bring it out via the port hole the upper part of the bag completely came away from the bottom part.Additional information was requested but none was received.There was no reported patient injury or impact.This report is being raised based on device malfunction with potential for injury upon reoccurrence.

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
SPECIMEN BAG
Manufacturer (Section D)
ANCHOR PRODUCTS COMPANY
52 official rd
addison IL 60101
MDR Report Key8624013
Report Number3007305485-2019-00157
Device Sequence Number19397301
Product Code GCJ
UDI-Device Identifier00612376000036
UDI-Public(01)00612376000036(17)210601(10)19B8T
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K091930
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Model NumberTRS080
Device Catalogue NumberTRS080
Device Lot Number19B8T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2019
Initial Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1